MathSciNet Relay Station
MathSciNet bibliographic data
MR1159944 (93e:11071) 11G05
Caldwell, Chris A generalization of a result of Hurwitz and Mordell on the torsion subgroups of certain elliptic curves. Rocky Mountain J. Math. 22 (1992), no. 1, 93–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement